# SDR REXA201000162

- Difficulty date: September 25, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 15,803 hours, 13,065 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Part number: 601R10226133
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE P/N 601R10336-133 RAZOR SEAL UNDER THE FLIGHT SPOILER WAS FOUND WITH A CRACK INITIATING FROM THE OUTBOARD RADIUS.  THE CRACK HAS A TOTAL LENGTH OF 1.00 INCH.  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-183 FLY ON FOR 3700 FH WITHIN WHICH TIME RIGHT WING TRAILING EDGE RAZOR SEAL P/N 601R10336-133 MUST BE REMOVED AND REPLACED.  REPEAT INSPECTION EVERY 600 FH.
